# SDR UALA2010050401508

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,523 hours, 10,147 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Door 5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R ARMING HANDLE FORCES HIGH AND GIRT BAR NOT ENGAGING FITTINGS FULLY.  SUPPLEMENTAL DATA UPDATE GIRT BAR SLIDERS DO NOT TRAVEL FULLY INTO FLOOR FITTINGS AND FABRIC LANYARD FROM SLIDE IS NOT PROPERLY ROUTED UNDER GIRT BAR HOLDING STRAP. CORRECTED FABRIC LANYARD ROUTING. SUSPECT ARMING PUSH RODS NEED ADJUSTMENT. ACCOMPLISHED ADJUSTMENT OF AFT GIRT BAR LIFTER RADIUS PUSHROD ACCOUNT OF SHOE JAMMING ON FLOOR FITTING, OPS CHECKS GOOD.
